I’m taking some new medication which has the interesting side effect of compulsive behavior. Compulsive gambling is actually listed as a side effect. I laughed at first but now I understand. Luckily gambling isn’t my thing. My compulsions lie more in the areas of shopping, organizing, and arts and crafts. My new obsession is making collages out of vintage sewing pattern covers. In an effort to keep myself away from shopping online for shoes and accessories that I have neither the money for nor the lifestyle for I began a google image search. I spent hours looking for just the right vintage sewing patterns, uploaded them to Picassa and began collaging. According to my spell check collaging is not a word. But according to me it is and I’ve been doing it all day so I should know. (check out more collages on my sew crafty page)
This drug has lots of other interesting side effects. Post nasal drip is one (yuck). This has gotten so bad that I now have to squirt another prescription drug up my nose 4 times a day (yuck). My periods have gone from major hemorrhaging to a minor inconvenience (yeah). But my favorite one so far, is increased libido accompanied by the inability to have an orgasm. What the fuck?
The medication is working and it is so very nice to have less pain but now that I have created 20 collages that I don’t know what to with, and have gone three months without an orgasm a little extra pain doesn’t sound so bad.